The doctors now switched me to a wellbutrin/lithium combo for my bipolar disorder and I am so parinoid about developing migraines from the wellbutrin. I have already been on the Lithium for a year and it is helping me. I found, per web searching, that some people get migraines from wellbutrin. Is that true? I am so hopeful because I used wellbutrin in my past and it was wonderful for me. I was at the denial stage of my illness and quit taking it, but now I understand I need my medication to live a normal life. I was also having terrible headaches then and I have them better under control due to my taking magnesium daily. Therefore I do not know if it was the wellbutrin aggrivating my headaches or not. I am looking for some reassurance from others that take wellbutrin and if it has any effect on your migraines. I really want to be successful with this medicaton. Thank you.
I've been taking wellbutrin for a couple of years and have lived with migraines for twenty years. The wellburtrin hasn't increased the migraine frequency or made the pain worse. What it has done for me was help with the life stresses which was one of my migraine triggers. I still get the headaches a couple times a month as I always have. Menstrual, missing a meal and weather changes are mostly the reasons.
thanks! So far so good, I have not had any headaches. I hope it continues like this. I hate migraines. The magnesium has cut my migraines down to almost none. I used to get them all the time. However, I still get them now and then. Take care.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.